Alert archive / Oklahoma / River Flood Warnings in 2007
River Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 17, 2007, 9:17 AM CDT for Muskogee County, Oklahoma. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2007, 9:17 AM CDT (14:17 UTC)
- Expired
- Jul 20, 2007, 2:29 PM CDT
- In force
- 3 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2).
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 171417 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 917 AM CDT TUE JUL 17 2007 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-172217- /O.NEW.KTSA.FL.W.0002.070717T1417Z-000000T0000Z/ /MKGO2.1.ER.000000T0000Z.070718T0600Z.000000T0000Z.NO/ 917 AM CDT TUE JUL 17 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FURTHER NOTICE. * AT 6:00 AM TUESDAY THE STAGE WAS 30.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY WEDNESDAY MORNING AND THEN BEGIN FALLING. THE RIVER WILL FALL TO NEAR FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
12 follow-up statements
000 WGUS84 KTSA 171916 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 216 PM CDT TUE JUL 17 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-180316- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070721T0300Z/ /MKGO2.1.ER.000000T0000Z.070718T0600Z.070720T2100Z.NO/ 216 PM CDT TUE JUL 17 2007 ...FLOOD WARNING NOW EXPECTED TO END FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 PM TUESDAY THE STAGE WAS 30.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE RISING TO 31.1 FEET TUESDAY MORNING AND THEN BEGIN FALLING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 180055 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 754 PM CDT TUE JUL 17 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY... OKC101-181454- /O.CON.KTSA.FL.W.0002.000000T0000Z-070721T0300Z/ /MKGO2.1.ER.000000T0000Z.070718T0600Z.070720T2100Z.NO/ 754 PM CDT TUE JUL 17 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM TUESDAY THE STAGE WAS 31.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE RISING TO 31.1 FEET EARLY WEDNESDAY MORNING AND THEN BEGIN FALLING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 181318 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 818 AM CDT WED JUL 18 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-182118- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070721T0215Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T2015Z.NO/ 818 AM CDT WED JUL 18 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 31.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 181934 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 234 PM CDT WED JUL 18 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-190334- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070720T1800Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T1200Z.NO/ 234 PM CDT WED JUL 18 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM WEDNESDAY THE STAGE WAS 30.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 190426 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1126 PM CDT WED JUL 18 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA...ARKANSAS... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES OKC101-191226- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070720T1312Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T0712Z.NO/ 1126 PM CDT WED JUL 18 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 PM WEDNESDAY THE STAGE WAS 30.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY BEFORE DAWN. * IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT WILL BE FLOODED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$ ARC033-131-191226- /O.EXT.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/ /VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/ 1126 PM CDT WED JUL 18 2007 ...FLOOD WARNING NOW EXPECTED TO END MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 PM WEDNESDAY THE STAGE WAS 26.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE DAWN. * IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK. SAND AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG THE RIVER SHOULD TAKE PRECAUTIONS. $$
000 WGUS84 KTSA 190859 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 359 AM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA...ARKANSAS.. ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES OKC101-191659- /O.CON.KTSA.FL.W.0002.000000T0000Z-070720T1312Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T0712Z.NO/ 359 AM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM THURSDAY THE STAGE WAS 30.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY BEFORE DAWN. * IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT WILL BE FLOODED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$ ARC033-131-191659- /O.CON.KTSA.FL.W.0001.000000T0000Z-070723T1200Z/ /VBUA4.2.ER.000000T0000Z.070715T1401Z.070723T0600Z.NO/ 359 AM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM THURSDAY THE STAGE WAS 26.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY BEFORE DAWN . * IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR EAST OF I-540 FROM THE ARKANSAS RIVER BRIDGE TO SUNNY MEDE CREEK. SAND AND GRAVEL COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG THE RIVER SHOULD TAKE PRECAUTIONS. $$
000 WGUS84 KTSA 191307 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 807 AM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-192107- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070721T0300Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T2100Z.NO/ 807 AM CDT THU JUL 19 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 29.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT WILL BE FLOODED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 191918 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 218 PM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-200318- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070720T2000Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T1400Z.NO/ 218 PM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM THURSDAY THE STAGE WAS 29.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE FRIDAY MORNING. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 200050 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 750 PM CDT THU JUL 19 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-200850- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070720T1647Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T1047Z.NO/ 750 PM CDT THU JUL 19 2007 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 28.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. $$
000 WGUS84 KTSA 200822 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 322 AM CDT FRI JUL 20 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-201622- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070720T1718Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T1118Z.NO/ 322 AM CDT FRI JUL 20 2007 ...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL THIS MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 28.5 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. $$
000 WGUS84 KTSA 201330 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 830 AM CDT FRI JUL 20 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER AT MUSKOGEE AFFECTING MUSKOGEE COUNTY OKC101-202130- /O.EXT.KTSA.FL.W.0002.000000T0000Z-070721T0000Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T1800Z.NO/ 830 AM CDT FRI JUL 20 2007 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT MUSKOGEE. * UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 28.3 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$
000 WGUS84 KTSA 201929 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 229 PM CDT FRI JUL 20 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-201959- /O.CAN.KTSA.FL.W.0002.000000T0000Z-070721T0000Z/ /MKGO2.1.ER.000000T0000Z.070718T0930Z.070720T1700Z.NO/ 229 PM CDT FRI JUL 20 2007 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * AT 2:00 PM FRIDAY THE STAGE WAS 27.9 FEET. * FELL BELOW FLOOD STAGE AT 12:00 PM FRIDAY. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL REMAIN BELOW FLOOD STAGE. THIS WILL BE THE LAST FORECAST AT THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 17, 3:06 AM CDT, 6 hours 11 minutes earlier.
Area forecast discussion, Jul 17, 3:06 AM CDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 306 AM CDT TUE JUL 17 2007 .DISCUSSION... FORECASTING HAS BEEN AN ADVENTURE THIS MORNING AS OFFICE TOOK A LIGHTNING HIT YESTERDAY. HAVE NO NEW MODEL DATA IN AWIPS. HAVE BASED THE FORECAST ON THE PREVIOUS FORECAST AND WHAT I CAN GLEAN FROM THE INTERNET. LOOKS LIKE STORMS TODAY SHOULD BE CONFINED TO THE TERRAIN FAVORED AREAS OF SOUTHEAST OKLAHOMA AND NORTHEST ARKANSAS. I DRIED OUT THE FORECAST FOR WEDNESDAY AND THURSDAY AS ANY STORMS WILL LIKELY BE TOO ISOLATED FOR A MENTION. THUNDERSTORM CHANCES FROM FRIDAY INTO SATURDAY HINGE ON ADVANCEMENT OF A COLD FRONT. THE GFS HAS IT MOVING INTO THE AREA DURING THE DAY FRIDAY. FIGURE GIVEN THE TIME OF YEAR IT WILL EITHER NOT MAKE IT HERE OR HANG UP SOMEWHERE OVER THE AREA. LOW POPS SEEM ALL THAT ARE MERITED AT THIS TIME. DRY WEATHER WILL LIKELY RETURN BY SUNDAY. TEMPERATURE WISE...FIGURE THE NEXT FEW DAYS WILL BE SIMILAR TO YESTERDAY. KNOCKED OFF A FEW DEGREES FROM TODAYS FORECAST HIGHS FOR HIGHS AT THE END OF THE WEEK. WITH THE FEELING THE FRONT WILL NOT HAVE THE PUSH DRY AIR WISE THAT THE GFS HAD YESTERDAY BUMPED UP DEW POINTS AND LOW TEMPERATURES FOR THE WEEKEND. TEMPERATURES WILL BEGIN TO WARM UP AGAIN EARLY NEXT WEEK WITH OR WITHOUT THE FRONT PASSING THROUGH. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 74 94 75 / 10 10 10 10 FSM 95 72 95 73 / 20 10 10 10 MLC 93 71 93 72 / 10 10 10 10 BVO 94 70 94 70 / 10 10 10 10 FYV 89 67 90 69 / 20 10 10 10 BYV 90 68 90 69 / 20 10 10 10 MKO 91 71 91 72 / 10 10 10 10 MIO 93 71 93 73 / 10 10 10 10 F10 92 71 92 72 / 10 10 10 10 HHW 93 72 93 73 / 20 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....17 ABBAS
Hazardous weather outlook, Jul 17, 5:13 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 AM CDT TUE JUL 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 AM CDT TUE JUL 17 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... ALTHOUGH HIGH PRESSURE ALOFT IS BUILDING OVER THE AREA...ENOUGH MOISTURE AND INSTABILITY REMAINS FOR WIDELY SCATTERED AFTERNOON THUNDERSTORMS TO DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. GUSTY WINDS TO AROUND 50 MILES AN HOUR AND SMALL HAIL MAY BRIEFLY OCCUR WITH THE STRONGER THUNDERSTORMS. TEMPERATURES WARMING INTO THE MID 90S WITH DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDEX VALUES RISING TO NEAR OR JUST ABOVE 100 IN A FEW LOCATIONS THIS AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... A WEAK BACKDOOR COLD FRONT WILL MOVE INTO THE AREA FRIDAY AND SATURDAY BEFORE IT WASHES OUT. A FEW SCATTERED THUNDERSTORMS MAY DEVELOP IN THE VICINITY OF THIS FRONT. HOT WEATHER WILL RETURN BY EARLY NEXT WEEK WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 RANGE BY MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 9:38 AM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
Nearby
River Flood Warnings in Oklahoma, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.